Skip to product information
1 of 1

Tylenol Children's Fever & Pain Suspension Liquid Grape 100 ml

Tylenol Children's Fever & Pain Suspension Liquid Grape 100 ml

Regular price $9.99 CAD
Regular price Sale price $9.99 CAD
Sale Sold out
Shipping calculated at checkout.

Caution: Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not give if your child is allergic to acetaminophen. Consult a doctor if symptoms last more than 5 days, fever lasts more than 3 days or your child develops allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if your child:

  • Has a serious liver or kidney disease; or
  • Uses any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications

In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain and loss of appetite.

WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15 - 30°C (59 - 86°F).
View full details